# SDR AMTA200700717

- Difficulty date: December 19, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Cfmint CFM567B2US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P08
- Part serial: BECW2413
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 17,095 hours, 8,362 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT, LIGHT ON, ENGINE NR 2.  REMOVED AND REPLACED NR 2 ENGINE HYDROMECHANICAL UNIT IAW MM 73-21-10-4.  OPS CHECK NORMAL.  OK FOR SERVICE.  (K)
